# SDR CALA2020041700843

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 114,165 hours, 17,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD201314
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-3310-1-7300 /// WHEN DOING THE TEST FOR EMERGENCY LIGHTS FROM F/A PANEL THE FIRST 3 ROWS IN FIRST CLASS, THE LIGHTS UNDER OVERWING EXITS AND THE LIGHT STRIP IN FLOOR ARE INOP REF AMES NR 0033. BATTERY PACKS M1209 AND M9047 WERE REMOVED, REPLACED AND TESTED GOOD IAW B767 AMM 33-51-07. EMERGENCY LIGHT TEST GOOD IAW B767 AMM 33-51-00-705-029-0011. INSPCTED BY AMES INSPECTOR 56.
